# SDR SWAA2021102626190

- Difficulty date: October 4, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S..727A+10; 727B+5; 727B+8; 727C+14; 727D+2; 727D+4; 727D+5; 727D+7; 727D+10 AND 727D+15; L.B.L. 22; W.L. 154. ; / [23] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT LOCATED BTW B/S 727 TO B/S 847 LBL 22 WL 154 IAW SRM 51-40-02 AND DWG 146A7502 REV:-. AND 146A7500 REV:A; [24] VERIFIED CORRECTIVE ACTION ENTRY 23.; [25] VERIFIED CARD COMPLETE
